Seroquel too sedating for bipolar funny questions for internet dating
I started a voluntary position in June for the first time in 9 years.Now I don't see how I can continue with still no long term medication put in place as we are still experimenting.If you are in a severe depression, and you sound as though its serious, why the hell aren't you on anti D? If so, please don't be afraid to go back and tell them that you aren't well. I am also on lamotrigine which is an anti-depressent the only one that had a major effect for me. I dont want to be on such a huge dose but well I actually dont worry about it anymore if it gives me quality of life then so be it You definitely sound like you need to be on an anti-depressant I have no idea why not??
I was given seroquel also cause I have trouble falling asleep at a decent hour, so it definitely helps with that. I take 400mg of Seroquel XL (The slow release version) and 600mg of Lithium (still waiting for it to kick in properly been 2 weeks on a "Theraputic dose"If it were me I would ask if you can have (unless you already are) the slow release Seroquel and take it around 5pm. I tried to eat when I took it, but I didn't always. I AM SO TIRED/GROGGY for the first part of the day.These are just my experiences I did really well on 800mg quetiapine modified release, but it messed with my heart so I had to come off it. My main side effects with lithium are thirst and increased peeing.Otherwise it does a good job - tho I do have to take other meds with it.